HOME > Table of Contents and Abstracts > Vol. 63, No. 4
Tohoku Mathematical Journal
SECOND SERIES VOL. 63, NO. 4
|Tohoku Math. J.|
63 (2011), 561-579
HOMOCLINIC AND HETEROCLINIC ORBITS FOR A SEMILINEAR PARABOLIC EQUATION
Marek Fila and Eiji Yanagida
(Received December 25, 2009, revised September 17, 2010)
We study the existence of connecting orbits for the Fujita equation with a critical or supercritical exponent. For certain ranges of the exponent we prove the existence of heteroclinic connections from positive steady states to zero and a homoclinic orbit with respect to zero.
2000 Mathematics Subject Classification.
Primary 35K55; Secondary 35B05, 35B40, 35V05.
Key words and phrases.
Homoclinic orbit, heteroclinic orbits, ancient solutions, stationary solutions, self-similar solutions.
To the top of this page
Back to the Contents